Navigability of the River Amazon
Bibliographic Data
| ID | 7291697 |
|---|---|
| Authors | George Earl Church (corresponding author) |
| Year | 1909 |
| Volume | 33 |
| Issue | 5 |
| Pages | 607-607 |
| Publication date | 1909-05-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Geographical Journal (JOURNAL) |
| Journal identifiers | ISSN: 0016-7398 • E-ISSN: 1475-4959 |
| Publisher | Wiley (PUBLISHER • GB) |
| DOI | 10.2307/1777106 |
| OpenAlex | W2319628450 |
| Language | EN |
Amazon rainforest · Archaeology · Biology · Cartography · Geography · Navigability · Ecology · Fish biology, ecology, and behavior
| Highly cited | No |
|---|